| Model Number |
352.180 |
| Medical Device Problem Code |
Failure to Cut (2587)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
02/13/2023
Type of Reportable Event
Malfunction
Event or Problem Description
Hold js 3.15.23.Device report from (b)(6) reports an event as follows: it was reported that during intermedullary nailing of femur on (b)(6) 2023, the reamer heads from the flexible reamer set were reported as very dull when attempting to pass reamers down a femoral canal.The dull reamer heads created more difficulty and stress for the surgeon to ream properly.After the case, the staff discarded all of the reamer heads in the set because of their dullness.There was no surgical delay because of the event, and the procedure was completed successfully with no fragments generated.No further information is available.This report is for an 18.0mm medullary reamer head.This is report 4 of 7 for (b)(4).
Additional Manufacturer Narrative
Complainant part is not expected to be returned for manufacturer review/investigation.Initial reporter is a synthese employee.Without a lot number the device history records review could not be completed.Product was not returned.Based on the information available, it has been determined that no corrective and/or preventative action is proposed.This complaint will be accounted for and monitored via post market surveillance activities.If additional information is made available, the investigation will be updated as applicable.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.